Claratyne Tablets 30

  • $29.99
    $24.99

    Save $5.00

  • RRP: $29.99
  • Shop By Brand Claratyne
  • Availability: In Stock
Claratyne offers 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives); and it doesn’t cause drowsiness.
Loratadine 10mg
Adults and children 12 years and over: 1 tablet once daily as necessary.
Do not use this product • For children under 12 years of age • If foil seal is broken Consult your doctor or pharmacist before use • If you are pregnant or breastfeeding • If you have liver disease. Contains lactose.
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email
ript>